# SDR SWAA2012121710699

- Difficulty date: December 11, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 37,602 hours, 25,752 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cup
- Part number: D060277U5
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY EXIT DOOR FWD BAYONET CUP CRACKED.  REMOVED AND REPLACED LEFT FWD EMERGENCY EXIT DOOR FWD BAYONET CUP P/N D060277U5 PO 22125146 IAW B717 SRM 51-40-02.
